MathSciNet Relay Station
MathSciNet bibliographic data
MR744647 57N15 (54B15 54C05 54C10)
Bestvina, Mladen; Walsh, John J. Mappings between Euclidean spaces that are one-to-one over the image of a dense subset. Proc. Amer. Math. Soc. 91 (1984), no. 3, 449–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement